# SDR DALA2019080194529

- Difficulty date: July 29, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 59,278 hours, 19,472 cycles
- Engine: Pwa PW2040
- Engine time: 48,484 hours, 17,295 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Shutoff Valve
- Condition: Failed
- Location: Engine Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST THE LEFT ENGINE BLEED FORTY MINUTES OUT OF AIRPORT AND IS RETURNING TO DEPARTURE.   T/S AND FOUND NO MOVEMENT AT THE HPSOV AND REPLACED THE SAME. PERFORM ENGINE RUN. OP CHECKS NORMAL.
